Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 30, NWS Miami, FL

November 25, 2014

NWS Miami, FL issued this small craft advisory at Nov 25, 2014, 10:57 PM EST. It took effect at Nov 26, 2014, 4:00 AM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2014, 10:57 PM EST (03:57 UTC)
In effect from
Nov 26, 2014, 4:00 AM EST
Expired
Nov 27, 2014, 5:02 AM EST
In force
25 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WHUS72 KMFL 260357
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1057 PM EST TUE NOV 25 2014


GMZ656-657-676-261600-
/O.NEW.KMFL.SC.Y.0030.141126T1000Z-141127T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1057 PM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY. 

* WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND RAPIDLY
  INCREASE TO 25 TO 30 KNOTS WITH GUSTS UP TO GALE FORCE EARLY
  WEDNESDAY MORNING BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8
  FEET NEAR SHORE AND 9 TO 11 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-261600-
/O.NEW.KMFL.SC.Y.0030.141126T1400Z-141127T2200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1057 PM EST TUE NOV 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 5 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 5 PM EST
THURSDAY. 

* WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE
  TO 20 TO 25 KNOTS WEDNESDAY MORNING BEHIND A COLD FRONT. SEAS
  WILL BUILD TO 6 TO 8 FEET BY WEDNESDAY EVENING AND CONTINUE
  THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
959 
WHUS72 KMFL 260850
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
350 AM EST WED NOV 26 2014

GMZ656-657-676-262200-
/O.EXT.KMFL.SC.Y.0030.141126T0900Z-141127T0400Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
350 AM EST WED NOV 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND RAPIDLY
  INCREASE TO 25 TO 30 KNOTS WITH GUSTS UP TO GALE FORCE THIS MORNING
  BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE
  AND 9 TO 11 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-262200-
/O.EXT.KMFL.SC.Y.0030.141126T1700Z-141127T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
350 AM EST WED NOV 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 AM EST
THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 7 AM
EST THURSDAY. 

* WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE
  TO 20 TO 25 KNOTS EARLY THIS AFTERNOON BEHIND A COLD FRONT. SEAS
  WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
187 
WHUS72 KMFL 262035
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EST WED NOV 26 2014

AMZ651-671-271200-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-141128T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
335 PM EST WED NOV 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
THURSDAY. 

* WINDS AND WAVES: NORTHWEST TO NORTH WINDS TO NEAR 20 KNOTS ALONG
  WITH SEAS OF AROUND 7 FEET ARE FORECAST THROUGH THURSDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-271200-
/O.EXT.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
335 PM EST WED NOV 26 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
THURSDAY. 

* WINDS AND WAVES: NORTHWEST TO NORTH WINDS OF AROUND 20 KNOTS
  ALONG WITH HAZARDOUS SEAS OF 7 TO 9 FEET OFFSHORE ARE FORECAST
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-271200-
/O.CON.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
335 PM EST WED NOV 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY.

* WINDS AND WAVES: NORTHWEST TO NORTH WINDS TO NEAR 20 KNOTS ALONG
  WITH SEAS OF AROUND 7 FEET ARE FORECAST THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GREGORIA
HTTP://WWW.WEATHER.GOV/MIAMI
588 
WHUS72 KMFL 271002
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
502 AM EST THU NOV 27 2014


AMZ651-671-280000-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-141128T0000Z/
/O.NEW.KMFL.SC.Y.0031.141127T1002Z-141128T0000Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
502 AM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS ALONG WITH SEAS
  OF AROUND 7 FEET ARE FORECAST THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-GMZ656-657-676-271115-
/O.CAN.KMFL.SC.Y.0030.000000T0000Z-141127T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
502 AM EST THU NOV 27 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 10:09 PM EST, 48 minutes earlier.

Area forecast discussion, Nov 25, 10:09 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1009 PM EST TUE NOV 25 2014

.UPDATE...

SHOWERS AND STORMS PROGRESSING MUCH SLOWER TO THE SOUTH AND EAST
THAN GUIDANCE PROJECTS, AND THIS HAS BEEN THE CASE FOR SEVERAL
RUNS. THEREFORE HAVE SLOWED CHC AND LIKELY POPS BY ABOUT 6HRS FROM
PREVIOUS FORECAST. ACROSS THE GULF WATERS AND EXTREME NW POPS WERE
LEFT ALONE. WITH THE DEEP WARM, MOIST SOUTHERLY FLOW ACROSS
SOUTH FLORIDA, SHOWERS HAVE DEVELOPED IN THE STRAITS AND PERHAPS
WILL CROSS INTO THE ATLANTIC WATERS AND MIAMI DADE OVER THE NEXT
SEVERAL HOURS ALTHOUGH SCATTERED. WITH THE FRONT CROSSING AT THE
MOST CLIMATOLOGICALLY UNFAVORABLE TIME TOMORROW MORNING, AND THE
MID LEVEL UVV/VORTICITY QUICKLY WEAKENING, NOT EXPECTING MUCH
LIFT WITH THE BOUNDARY TOMORROW MORNING. THIS SEEMS TO BE
REFLECTED IN THE MODELS, WITH QPF QUICKLY DROPPING OFF ACROSS THE
EAST COAST INTO TOMORROW MORNING. ANY CHANCE FOR A STRONGER STORM
WITH DECENT WIND GUSTS WILL REMAIN RESERVED ACROSS THE NW CWA AND
LAKE REGION LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 656 PM EST TUE NOV 25 2014/

AVIATION...MVFR CIGS ARE LIKELY TO DEVELOP OVERNIGHT. IFR CIGS
ARE POSSIBLE, BUT LESS CERTAIN. GUIDANCE HAS BEEN TOO AGGRESSIVE
PAST TWO NIGHTS SHOWING IFR TO ONLY NOT OCCUR AT MOST LOCALES.
FOR THIS REASON, WENT WITH PREVAILING MVFR CIGS WITH A SCT005 AND
WILL CLOSELY MONITOR TRENDS.

IMPRESSIVE TROUGH DIGGING INTO THE GULF WITH CONVECTION ALL THE
WAY TO THE YUCATAN. AS THIS SLIDES EAST, THERE IS THE POTENTIAL
FOR A BROKEN LINE OF TSRA TO MOVE THROUGH SOUTH FL. HOWEVER, THE
STORMS IN THE GULF ARE ONLY SLOWLY PROGRESSING EASTWARD AND
POLYGON TIME TRACKING SUGGESTS A LATE NIGHT ARRIVAL AFTER MIDNIGHT
FOR KAPF AND NOT UNTIL DAWN FOR THE EAST COAST. LATEST HRRR RUN
SHOWS NO QPF EAST COAST UNTIL AFTER 10Z. THIS SEEMS REASONABLE
WITH OUR TIMING ANALYSIS, SO HAVE FOLLOWED THIS. IFR OR LIFR
VIS/CIGS ARE POSSIBLE IN ANY HEAVIER TSRA WHICH MOVES THROUGH WITH
IMPACT POTENTIAL HIGHEST FROM 05-09Z AT KAPF AND 09-14Z FOR THE
EAST COAST TERMINALS. GREATEST THREAT KAPF TO KFLL AND POINTS
NORTH. GUST WIND POTENTIAL ~40KT POSSIBLE. ANY SIGNIFICANT IMPACTS
WOULD BE BRIEF THOUGH. THX CWSU MIAMI FOR COLLABORATION! /GREGORIA

PREV DISCUSSION... /ISSUED 356 PM EST TUE NOV 25 2014/

.A FEW STRONG STORMS POSSIBLE LAKE OKEECHOBEE/WEST COAST TONIGHT...
.ROUGH MARINE CONDITIONS ON WEDNESDAY FOR ALL SOUTH FLORIDA WATERS...
.DRIER AND COOLER WEATHER THIS THANKSGIVING WEEKEND...

SHORT TERM... A MID TO UPPER LEVEL TROUGH OF LOW PRESSURE THAT
EXTENDED FROM THE GREAT LAKES SOUTHWEST INTO THE NORTHWEST GULF OF
MEXICO WILL CONTINUE TO MOVE TO THE EAST TONIGHT AND BE LOCATED OVER
THE EASTERN UNITED STATES BY WEDNESDAY MORNING. THIS WILL PUSH HIGH
PRESSURE OVER THE WESTERN ATLANTIC WATERS FURTHER EASTWARD INTO THE
ATLANTIC. LOW PRESSURE OVER THE EASTERN GULF OF MEXICO WILL THEN
MOVE NORTHEAST ALONG THE STATIONARY FRONT THAT IS LOCATED OVER
CENTRAL FLORIDA.

THIS WEATHER PATTERN WILL ALLOW FOR THE SURFACE WINDS TO BECOME MORE
SOUTHWEST OVER SOUTH FLORIDA TONIGHT BRINGING IN THE TROPICAL
MOISTURE FROM THE GULF OF MEXICO INTO SOUTH FLORIDA.
THEREFORE...POPS WILL BE ON AN INCREASE OVER SOUTH FLORIDA TONIGHT
FROM WEST TO EAST...SCATTERED TO NUMEROUS BY LATE TONIGHT WITH THE
HIGHEST POPS OVER THE LAKE OKEECHOBEE REGION AND WEST COAST METRO
AREAS.

THERE IS ALSO A THREAT OF A FEW STRONG STORMS OVER THE LAKE
OKEECHOBEE AND WEST COAST METRO AREAS LATE THIS AFTERNOON INTO
TONIGHT...AS THE LATEST SHORT RANGE MODELS CONTINUE TO INDICATE A
MID LEVEL JET OF 50 KNOTS MOVING THROUGH CENTRAL FLORIDA TONIGHT
ASSOCIATED WITH THE LOW. THE PRIMARY IMPACTS FROM THE STRONG
STORMS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS...AND HEAVY
RAINFALL THIS AFTERNOON INTO EARLY THIS EVENING.

THE LOW WILL CONTINUE TO MOVE NORTHEAST UP THE EAST COAST OF THE
UNITED STATES ON WEDNESDAY. THIS WILL ALLOW FOR THE STATIONARY
FRONT TO BECOME A COLD FRONT TONIGHT...AND PUSH SOUTHWARD THROUGH
SOUTH FLORIDA WEDNESDAY MORNING BEFORE MOVING INTO THE FLORIDA
KEYS WEDNESDAY AFTERNOON. THEREFORE...THE POPS WILL REMAIN IN THE
SCATTERED TO NUMEROUS RANGE WEDNESDAY MORNING BEFORE DECREASING IN
COVERAGE WEDNESDAY AFTERNOON.

HIGH PRESSURE WILL THEN BUILD INTO THE SOUTHEASTERN UNITED STATES
WEDNESDAY NIGHT THROUGH FRIDAY KEEPING A NORTHERLY WIND FLOW OVER
SOUTH FLORIDA. THIS NORTHERLY WIND FLOW WILL BRING IN DRIER AND
COOLER WEATHER TO SOUTH FLORIDA FOR THANKSGIVING AND FRIDAY.
LOWS WILL BE IN THE 40S OVER MOST OF SOUTH FLORIDA FOR WEDNESDAY
NIGHT AND THURSDAY NIGHT...EXCEPT FOR LOWER TO MID 50S EAST COAST
METRO AREAS. HIGHS WILL BE IN THE LOWER TO MID 70S FOR THANKSGIVING
DAY AND FOR FRIDAY.

LONG TERM...
THE HIGH WILL THEN MOVE SLOWLY EAST INTO THE WESTERN ATLANTIC
WATERS THIS THANKSGIVING WEEKEND ALLOWING FOR THE WINDS TO SLOWLY
SWING TO A EASTERLY DIRECTION AND BECOME BREEZY. THIS WILL KEEP
SOUTH FLORIDA DRY AND ALLOW FOR THE TEMPERATURES TO SLOWLY WARM UP
THROUGH THE WEEKEND...WITH HIGHS IN THE MID TO UPPER 70S AND LOWS IN
THE 50S EXCEPT 60S EAST COAST METRO AREAS.

MARINE...
THE WINDS WILL SWING FROM A SOUTHERLY DIRECTION OF 10 TO 15 KNOTS TONIGHT
TO A NORTHERLY DIRECTION ON WEDNESDAY AND INCREASE QUICKLY TO 20
TO 25 KNOTS WITH GUSTS GETTING CLOSE TO GALE FORCE IN THE OFFSHORE
GULF WATERS. THE NORTHERLY WINDS WILL CONTINUE WEDNESDAY NIGHT
INTO THANKSGIVING DAY AS THE WIND SPEEDS DECREASE TO 15 TO 20
KNOTS.

BOTH THE ATLANTIC AND GULF SEAS WILL REMAIN BELOW 6 FEET TONIGHT
BEFORE INCREASING TO AT LEAST 7 FEET ON WEDNESDAY. THE OFFSHORE
GULF WATERS COULD EVEN GET UP TO 9 TO 11 FEET ON WEDNESDAY.
THEREFORE...IT LOOKS LIKE AN SCA WILL BE NEEDED SOON FOR ALL OF THE
SOUTH FLORIDA WATERS FOR THE WINDS AND SEAS IN THE ATLANTIC AND GULF
WATERS...FOR WEDNESDAY INTO WEDNESDAY NIGHT.

THE THREAT OF RIP CURRENTS WILL ALSO CONTINUE ALONG THE EAST COAST
BEACHES THIS THANKSGIVING WEEKEND AND FOR THE GULF BEACHES OF
SOUTH FLORIDA FOR WEDNESDAY.

FIRE WEATHER... THE RELATIVE HUMIDITY SHOULD FALL BELOW THE 35
PERCENT CRITICAL VALUE ON THANKSGIVING DAY OVER SOUTH FLORIDA DUE TO
DRIER AIR WORKING INTO THE AREA FROM THE NORTH. HOWEVER...THE ERC
WILL REMAIN IN THE UPPER TEENS TO LOWER 20S AND THE 20 FOOT WINDS
WILL REMAIN BELOW 15 MPH ON THANKSGIVING DAY. THEREFORE...NO FIRE
DANGER STATEMENT WILL BE ISSUED FOR SOUTH FLORIDA FOR THANKSGIVING
DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  75  49  73 /  30  70  10   0
FORT LAUDERDALE  74  79  55  75 /  30  60  10   0
MIAMI            74  78  56  76 /  30  60  10   0
NAPLES           66  68  48  73 / 100  70   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...21/KM
LONG TERM....54/BNB
Hazardous weather outlook, Nov 25, 9:59 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
959 PM EST TUE NOV 25 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261500-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
959 PM EST TUE NOV 25 2014

...FEW STRONG THUNDERSTORMS POSSIBLE OVERNIGHT GULF COAST TO LAKE REGION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC COAST BEACHES TODAY.

THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE WITH EVEN THE
POTENTIAL FOR ISOLATED STRONG STORMS FROM THE GULF COAST TO THE
LAKE OKEECHOBEE REGION AFTER MIDNIGHT.

WIND: WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST
THUNDERSTORMS. A GUST TO AROUND 60 MPH CANNOT BE RULED OUT, THOUGH
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS EARLY ON WEDNESDAY
ACROSS THE AREA AS A FRONT SWEEPS ACROSS SOUTH FLORIDA BUT THE RISK
OF SEVERE WEATHER IS EXPECTED TO HAVE ABATED.

INCREASING WINDS, HAZARDOUS SEAS, AND RISK OF RIP CURRENT ACROSS PORTIONS
OF THE GULF AND ATLANTIC WATERS ARE FORECAST FOR WEDNESDAY AND THURSDAY
BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 11:00 PM ESTRip Current StatementMFLCollier20 hr
Nov 26, 4:38 AM ESTSpecial Weather StatementMFLCollier37 min
Nov 26, 6:07 AM ESTSpecial Marine WarningMFL38 min
Nov 26, 6:12 AM ESTSpecial Weather StatementMFLPalm Beach33 min
Nov 26, 8:14 AM ESTSpecial Marine WarningMFL16 min
Nov 26, 8:34 AM ESTSpecial Marine WarningMFL86 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.